# SDR FDEA202007081463

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 6,820 hours, 3,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876107
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241JFF DAMAGED REPAIRED FLOOR PANEL 241JFF BY FABRICATION IAW B767 SRZ-25-005 REV: R  MAJOR REPAIR
